MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left primary attune to treat pain secondary to severe degenerative varus osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Claim sheet indicates that patient received a left knee revision.Revision operative notes were not provided.Doi: (b)(6) 2016, dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 7 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10315824
Report Number1818910-2020-16736
Device Sequence Number2234938
Product Code JWH
UDI-Device Identifier10603295050230
UDI-Public10603295050230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-40-708
Device Catalogue Number151640708
Device Lot Number561413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer04/18/2021
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date04/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE PS FEM LT SZ 7 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR